# SDR SWAA2021111526528

- Difficulty date: October 4, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; UPPER T/E PANEL BETWEEN #5 AND 6 SPOILERS; LOWER SURFACE CENTER SUPPORT GUSSET IS CRACKED AT TRANSVERSE WEB ATTACH POINT ; / [01] REMOVED CRACKED L/W T/E UPPER PANEL CENTER SUPPORT GUSSET PER AMM 20-00-00 AND SRM 51-10-02-0G-0 STEP 9. LOCATED AND DRILLED NEW GUSSET PER SRM 51-40-05-0G-0 TABLE 3. REMOVED AND INSTALLED SEAL RETAINER ONTO NEW GUSSET PER SRM 51-40-02-0G-0 STEP 4. B.; C.; & E. AND VERIFIED FASTENER CALLOUT PER AIPC 57-50-00-25 ITEM 35. PAINTED NEW GUSSET PER AMM 51-21-99-300-801 STEP 2. E. (6). INSTALLED NEW GUSSET ON TRAILING EDGE PER AMM 20-50-11. CALIBRATED TOOL USED: CALID: PER1189 SN: 04155309 DUE: 07/2022; [02] VERIFIED CORRECTIVE ACTION ITEM 1.; [03] UPDATED MEASUREMENTS.; [04] VERIFIED ALL STEPS COMPLETE.
